Selective serotonin reuptake inhibitors (SSRI) have demonstrated to be effective, well tolerated and relatively safe drugs in cases of overdosage. However, and related to the potentiation of the serotonergic transmission elicited by them, these drugs have been associated by some authors with the possibility of causing vascular complications. Serotonin is a vasoactive substance with complex actions on vessel wall as a result of its interaction with specific receptors existing at this level. We present the case of an adolescent girl who suffered a cerebral infarction after consuming a toxic dose of paroxetine and two other products, one of them containing caffedrine and theodrenaline, and the other one a phlebotonic agent. In connection with the possible pathophysiological mecanism the implied products as well as the serotonergic vascular receptors are briefly reviewed. Finally, a reference is made to Calls syndrome as a possible entity related to the unfortunate event suffered by the patient. As a conclusion risks of the combined pharmacotherapy, especially in cases of overdosage and in child and adolescent populations, are underlined.